- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2012 5 (3)
- Authors
- Philippov, Konstantin A.
- Contact information
- Philippov, Konstantin A. : e-mail:
- Keywords
- saturated condition; Shunkov group
- Abstract
It is study periodic group Shunkov, saturated some set of groups M × Q, where M - finite simple nonabelian a certain kind group, Q - finite 2-group.
- Pages
- 430-436
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2932
Journal of Siberian Federal University. Mathematics & Physics / On Shunkov Groups with One Saturated Condition
Full text (.pdf)